Did you tell your doctor about this side effect? Maybe you need to be put on a different pill?
Also whenever someone reports nausea one of the recommendations is to switch the time when you are taking the pill to be at night before going to sleep because then it's more likely that you would be asleep and not notice the problem.
But I would advise you to contact your doctor and see if they recommend switching to a different pill first. And if you start the new pill, take it at night instead.
switch your pill or try a different kind of method, there's other methods out there, that also help regulate periods, like the implant or shot, but those require a doctor's visit in order to get them, and there's also the patch, which is what I use, and I find it much easier than a pill, since you have to change the patch once a week for 3 weeks on the same day, then instead of putting on another patch after your 3rd patch, you don't, and that's the week you get your period, but not all insurances cover it, so if your insurance doesn't cover it, try going to a women's center that hands out birth control for free that isn't a prescription, then it won't be on your insurance, and you won't be charged for it.